Alert archive / Michigan / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 41, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 4, 2012, 5:31 PM EDT for Isabella County, Michigan. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2012, 5:31 PM EDT (21:31 UTC)
- Expired
- Jul 4, 2012, 6:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Isabella County, MI
The radar
The Grand Rapids radar (KGRR), 91 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 5:50 PM EDT | HAIL 0.75 | Blanchard, MI | |
| Jul 4, 6:12 PM EDT | HAIL 1 | Blanchard, MI | |
| Jul 4, 6:27 PM EDT | HAIL 1.5 | Blanchard, MI | BEEN HAILING FOR OVER 30 MINUTES. HAIL HAS RANGED FROM PENNY SIZE TO WALNUT SIZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 4:42 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2763 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
648
WUUS53 KGRR 042131
SVRGRR
MIC073-042230-
/O.NEW.KGRR.SV.W.0041.120704T2131Z-120704T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
531 PM EDT WED JUL 4 2012
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ISABELLA COUNTY IN CENTRAL MICHIGAN...
* UNTIL 630 PM EDT
* AT 530 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8
MILES SOUTHWEST OF WEIDMAN..AND MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
WINN... SHEPHERD... BLANCHARD...
MILLBROOK... DEERFIELD CENTER... BROOMFIELD CENTER...
ROLLAND CENTER... COE... SHERMAN CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4347 8509 4374 8509 4373 8505 4353 8470
4348 8460 4347 8460
TIME...MOT...LOC 2131Z 322DEG 8KT 4359 8505
WIND...HAIL 60MPH 1.00IN
$$
DUKE2 follow-up statements
731
WWUS53 KGRR 042142
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
542 PM EDT WED JUL 4 2012
MIC073-042230-
/O.CON.KGRR.SV.W.0041.000000T0000Z-120704T2230Z/
ISABELLA MI-
542 PM EDT WED JUL 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ISABELLA COUNTY UNTIL 630 PM EDT...
AT 538 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING LARGE DESTRUCTIVE HAIL UP TO BASEBALL SIZE IN THE TOWN OF
REMUS NEAR THE MECOSTA ISABELLA COUNTY LINE. THIS STORM IS MOVING
SLOWLY SOUTHEAST TOWARD MILLBROOK...BLANCHARD...BROOMFIELD CENTER
AND WINN. DAMAGING WINDS IN EXCESS OF 60 MPH ARE POSSIBLE WITH THIS
STORM AS WELL. THIS STORM WAS LOCATED NEAR REMUS...MOVING SOUTHEAST
AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
WINN... SHEPHERD... BLANCHARD...
MILLBROOK... DEERFIELD CENTER... BROOMFIELD CENTER...
ROLLAND CENTER... COE... SHERMAN CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR SOUTH CENTRAL MICHIGAN.
LAT...LON 4347 8509 4374 8509 4373 8505 4353 8470
4348 8460 4347 8460
TIME...MOT...LOC 2140Z 322DEG 6KT 4359 8508
WIND...HAIL 60MPH 2.75IN
$$
DUKE081
WWUS53 KGRR 042216
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
616 PM EDT WED JUL 4 2012
MIC073-042230-
/O.CON.KGRR.SV.W.0041.000000T0000Z-120704T2230Z/
ISABELLA MI-
616 PM EDT WED JUL 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ISABELLA COUNTY UNTIL 630 PM EDT...
AT 614 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST
OF WEIDMAN...MOVING SOUTHEAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
WINN... SHEPHERD... BLANCHARD...
MILLBROOK... DEERFIELD CENTER... BROOMFIELD CENTER...
ROLLAND CENTER... COE... SHERMAN CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR SOUTH CENTRAL MICHIGAN.
LAT...LON 4347 8509 4374 8509 4373 8505 4353 8470
4348 8460 4347 8460
TIME...MOT...LOC 2215Z 315DEG 4KT 4360 8504
WIND...HAIL 60MPH 1.00IN
$$
DUKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:56 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 4, 3:56 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
356 PM EDT WED JUL 4 2012
.SYNOPSIS...
ISSUED AT 355 PM EDT WED JUL 4 2012
THE HOT WEATHER IS FORECAST TO CONTINUE RIGHT INTO FRIDAY NIGHT.
HIGH TEMPERATURES WILL TOP OUT IN THE MIDDLE 90S TO AROUND 100 IN
MANY AREAS THURSDAY AND FRIDAY. SMALL CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL CONTINUE AS LOWER MICHIGAN WILL BE SITUATED TO
A FRONTAL BOUNDARY THAT WILL SLOWLY SAG SOUTH THROUGH THE MIDWEST
LATE THIS WEEK AND INTO THE WEEKEND. THE FRONT WILL SLIP SOUTH AND
HIGH WILL RETURN TO NEAR NORMAL IN THE LOWER 80S FOR EARLY NEXT
WEEK FOR THOSE LOOKING FOR A BREAK FROM THE HEAT.
&&
.SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)
ISSUED AT 355 PM EDT WED JUL 4 2012
HEAT RELATED HEADLINES CONTINUE TO LOOK GOOD. STILL EXPECTING THE
HIGHEST HEAT ACROSS THE SOUTH THE NEXT COUPLE DAYS. 850MB TEMPS
CONTINUE TO WARM SLIGHTLY EACH DAY...SO TRIPLE DIGITS LOOK LIKELY
IN AREAS FROM GRR TO THE SOUTH AND EAST THURSDAY AND FRIDAY. DEW
POINTS AROUND 70 SHOULD PUSH HEAT INDICIES INTO THE 100-105 RANGE
NORTH AND 103-110 IN THE SOUTH. THE HEAT WAVE CONTINUES.
NEXT CONCERN IS THREAT FOR STORMS AND SEVERE AS SOUTHWEST LOWER
MICHIGAN WILL SIT ON THE EDGE OF THE MID LEVEL CAP AND LOCATED
WELL WITHIN AN INSTABILITY MAX.
TONIGHT...WILL BE WATCHING THE STORMS IN NORTHERN MINNESOTA AS
THEY TRY TO BEND TO THE SOUTHEAST VIA THE DEEP LAYER 850-300MB
FLOW. WEAK FRONT STRETCHES FROM NORTHERN LOWER ACROSS WISCONSIN
AND TO NEAR THE CURRENT MCS. NOT OUT OF THE QUESTION TO SEE STORMS
FIRE ALONG THIS BOUNDARY OVER NORTHERN WISCONSIN AND PUSH OUR
DIRECTION AFTER DARK AS WELL. OVERALL STORM CHANCES ARE LOW...BUT
GIVEN UPSTREAM CAPE VALUES AROUND 6000 J/KG WE WILL HAVE TO
MONITOR. MAIN THREAT FROM STORMS TONIGHT WOULD BE THE WIND
OBVISOULY.
BEYOND TONIGHT HAVE SMALL CHANCES FOR CONVECTION...WITH THE BEST
THREAT COMING FRIDAY NIGHT AHEAD OF THE FRONT SAGGING SOUTH.
CONFIDENCE IS LOW THOUGH THROUGHOUT THE SHORT TERM AS SYNOPTIC
FEATURES TO KEY ON ARE LIMITED. EVEN THE FRONT ON FRIDAY NIGHT IS
TIMED INTO THE AREA DIFFERENTLY. MAIN STORY IS HAZY...HOT AND
HUMID WITH SMALL CHANCES FOR STORMS.
.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 355 PM EDT WED JUL 4 2012
COLD FRONT TO MOVE THROUGH FROM THE NORTH ON SATURDAY...WITH
THUNDERSTORMS POSSIBLE AHEAD OF FRONTAL PASSAGE. SLIGHTLY SLOWER
TIMING OF THE FRONTAL PASSAGE IS BEING HINTED AT IN THE MODELS FOR
SATURDAY. IF THE FRONT DOES HANG UP TO THE NORTH A BIT
LONGER...TEMPERATURES ON SATURDAY MIGHT PUSH UP INTO THE MID 90S IN
THE SOUTHERN ZONES SATURDAY AFTERNOON. HAVE TRENDED TEMPS UP
SLIGHTLY FOR SATURDAY AFTERNOON TO ACCOUNT FOR THIS. OTHERWISE
COOLER WEATHER WILL OCCUR BEHIND THE FRONT...WITH HIGH TEMPERATURES
MORE SEASONAL IN THE LOWER TO MID 80S FOR SUNDAY THROUGH WEDNESDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 130 PM EDT WED JUL 4 2012
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. ISOLATED THUNDERSTORMS
COULD DEVELOP BUT AT THIS TIME COVERAGE OF THUNDERSTORMS IS
EXPECTED TO BE LIMITED AND NOT AFFECT TERMINAL LOCATIONS.
&&
.MARINE...
ISSUED AT 355 PM EDT WED JUL 4 2012
LIMITED CONCERNS OUT ON THE LAKE THE NEXT COUPLE DAYS WITH LIGHT
FLOW IN PLACE. WAVE ACTION SHOULD BE TYPICAL MID SUMMER TYPE
VALUES OF 2 FEET OR LESS. NORTHERLY FLOW DEVELOPING ON SATURDAY
COULD BE THE NEXT BUMP UP IN WAVES.
&&
.HYDROLOGY...
ISSUED AT 355 PM EDT WED JUL 4 2012
HYDRO CONCERNS ARE LOW...BUT NOT ZERO. RIVER LEVELS ARE VERY
LOW...AS WE HAVE BEEN DRY OF LATE. THE CAVEAT IS THAT CONVECTIVE
COMPLEXES MAY DRIFT THROUGH THE AREA OVER THE NEXT FEW DAYS. THESE
RAINS WOULD MOST LIKELY NOT LEAD TO MAINSTEM RIVER ISSUES...BUT
COULD LEAD TO SOME LOCALIZED FLOODING/RUN OFF PROBLEMS. PRECIPITABLE
WATER VALUES ARE ON THE ORDER OF 1.50 TO 2.25 INCHES THE NEXT 3
DAYS...SO GIVEN THAT MUCH MOISTURE IN THE PROFILE...CANNOT RULE
OUT LOCALIZED HYDRO CONCERNS.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...EXCESSIVE HEAT WARNING UNTIL 8 AM EDT SATURDAY FOR MIZ050>052-
056>059-064>067-071>074.
HEAT ADVISORY UNTIL 10 PM EDT FRIDAY FOR MIZ037>040-043>046.
LM...NONE.
&&
SYNOPSIS...DUKE
SHORT TERM...DUKE
LONG TERM...MACZKO
AVIATION...MACZKO
HYDROLOGY...DUKE
MARINE...DUKEHazardous weather outlook, Jul 4, 3:36 PM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 336 PM EDT WED JUL 4 2012 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 051945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 336 PM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS MAY BE POSSIBLE THIS EVENING AND THE EARLY PART OF TONIGHT. GUSTY WINDS...LARGE HAIL AND MODERATE TO HEAVY RAIN ARE THE MAIN EXPECTED THREATS FROM ANY THUNDERSTORMS THAT OCCUR. VERY HOT CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON. HEAT INDEX VALUES OF 100 TO 110 DEGREES WILL OCCUR. IT WILL REMAIN WARM AND HUMID OVERNIGHT TONIGHT...WITH LOW TEMPERATURES ONLY EXPECTED TO FALL INTO THE MID 70S TO AROUND 80 DEGREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY VERY HOT WEATHER WILL CONTINUE THURSDAY THROUGH FRIDAY NIGHT. HEAT INDEX VALUES BETWEEN 100 AND 110 DEGREES WILL OCCUR BOTH THURSDAY AND FRIDAY. ISOLATED THUNDERSTORMS MAY BE POSSIBLE THURSDAY AFTERNOON. MORE WIDESPREAD SHOWERS AND THUNDERSTORMS...AND SOME POTENTIAL FOR SEVERE WEATHER WILL OCCUR SATURDAY AS A COLD FRONT MOVES THROUGH MICHIGAN FROM THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jul 4, 3:37 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
337 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM EXCESSIVE HEAT 4 SSE KENTWOOD 42.84N 85.56W
07/04/2012 M108 F KENT MI ASOS
AIR TEMP 99.
0300 PM EXCESSIVE HEAT 5 NNW LANSING 42.80N 84.58W
07/04/2012 M106 F CLINTON MI ASOS
AIR TEMP 100.
0300 PM EXCESSIVE HEAT 3 WNW JACKSON 42.26N 84.46W
07/04/2012 M105 F JACKSON MI ASOS
AIR TEMP 99.
0300 PM EXCESSIVE HEAT 1 NW BATTLE CREEK 42.33N 85.21W
07/04/2012 M104 F CALHOUN MI ASOS
AIR TEMP 101.
0300 PM EXCESSIVE HEAT 4 SSE KALAMAZOO 42.23N 85.56W
07/04/2012 M103 F KALAMAZOO MI ASOS
AIR TEMP 101.
0300 PM EXCESSIVE HEAT 2 S HOLLAND 42.75N 86.11W
07/04/2012 M101 F ALLEGAN MI ASOS
AIR TEMP 93.
0300 PM EXCESSIVE HEAT 2 NW BIG RAPIDS 43.72N 85.51W
07/04/2012 M108 F MECOSTA MI AWOS
AIR TEMP 96.
0300 PM EXCESSIVE HEAT 2 ENE LUDINGTON 43.97N 86.41W
07/04/2012 M106 F MASON MI AWOS
AIR TEMP 91.
0300 PM EXCESSIVE HEAT 1 SSE MARSHALL 42.26N 84.96W
07/04/2012 M101 F CALHOUN MI AWOS
AIR TEMP 100.
0300 PM EXCESSIVE HEAT 1 NE MOUNT PLEASANT 43.61N 84.76W
07/04/2012 M107 F ISABELLA MI AWOS
AIR TEMP 96.
&&
MKALEMBKLocal storm report, Jul 4, 4:10 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
410 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM EXCESSIVE HEAT 3 SW FREMONT 43.44N 85.99W
07/04/2012 M102 F NEWAYGO MI AWOS
AIR TEMP AT 2 PM WAS 91 DEGREES.
0400 PM EXCESSIVE HEAT 2 S HOLLAND 42.75N 86.11W
07/04/2012 M102 F ALLEGAN MI ASOS
AIR TEMP 95.
&&
MKALEMBKLocal storm report, Jul 4, 5:07 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
507 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL WEIDMAN 43.69N 84.97W
07/04/2012 M1.00 INCH ISABELLA MI 911 CALL CENTER
REPORTED BY ISABELLA 911.
&&
MKALEMBKLocal storm report, Jul 4, 5:09 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
509 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG MOUNT PLEASANT 43.60N 84.77W
07/04/2012 ISABELLA MI 911 CALL CENTER
SEVERAL TREES REPORTED DOWN IN MOUNT PLEASANT BY ISABELLA
911.
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 3:24 AM EDT | Heat Advisory | GRR | Clare, Isabella, Lake, Mason, Mecosta, Newaygo and 2 more | 3 days |
| Jul 4, 4:37 PM EDT | Severe Thunderstorm Warning | GRR | Isabella | 53 min |
| Jul 4, 4:55 PM EDT | Areal Flood Advisory | GRR | Isabella, Mecosta | 3 hr |
| Jul 4, 5:16 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta | 29 min |
| Jul 4, 6:15 PM EDT | Flash Flood Warning | GRR | Isabella, Mecosta | 4 hr |
| Jul 4, 6:32 PM EDT | Severe Thunderstorm Warning | GRR | Isabella | 58 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.